Zhentao Li's Homepage

email: firstname.lastname@mail.mcgill.ca

 // home

List of publications

  • [2009] R. Kapadia, Z. Li and B. Reed. Two disjoint rooted paths in linear time, in preparation.
  • [2009] K. Kawarabayashi, Z. Li and B. Reed. Recognizing a totally odd K4-subdivision, parity 2-disjoint rooted paths and a parity cycle through specified elements, SODA 2010
  • [2009] Z. Li and A. Vetta. Bounds on the cleaning time of robot vacuums. Operations Research Letters, 38(1):69-71
  • [2009] Z. Li and I.Sau. Graph Partitioning and Traffic Grooming with Bounded Degree Request Graph. In Proceedings of the 35th International Workshop on Graph-Theoretic Concepts in Computer Science (WG)
    Best student paper
    Journal version submitted to SIAM Journal on Discrete Mathematics
  • [2008] B. Reed and Z. Li. Optimization and recognition for K5-minor free graphs in linear time. In Proceedings of LATIN 2008, pages 206-215.
    Journal version submitted to Algorithmica
  • [2006] L. Addario-Berry, W. S. Kennedy, A. D. King, Z. Li, B. A. Reed. Finding maximum weighted induced k-partite graphs in i-triangulated graphs, accepted to Discrete Applied Mathematics
  • [2005] L. Chindelevitch, Z. Li, E. Blais, and M. Blanchette. On the inference of parsimonious indel evolutionary scenarios. Journal of Bioinformatics and Compututational Biology, 4(3):721-744
  • [2005] Z. Li and B. A. Reed. Heap Building Bounds. In Proceedings of the 9th International Workshop on Algorithms and Data Structures, Pages 14-23

Website design modified from Sliqua taken from OSWD